# SDR R61A201207300387

- Difficulty date: July 30, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 11,561 hours, 9,331 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY FOR A FLAL FAIL MESSAGE DURING CRUISE.  MX RESET PER FIM 27-51-00-810-805-A AND CLEARED INHIBITS, MSG CLEARED AND FLAPS OPS CHECKED GOOD SEVERAL TIMES.
